# SDR CALA0700006

- Difficulty date: January 4, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 60,801 hours, 31,445 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C385021
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BULGING AT S28L BETWEEN STA 500C AND 500D, 6 INCHES LEFT OF AIRCRAFT CENTERLINE.  REPLACED FORWARD SECTION OF LT KEEL BEAM IAW SRM 53-60-12.
